Posted by Lou Pilder on June 13, 2012, at 19:41:39
In reply to quiting invega -using klonipin to help, posted by cee on June 13, 2012, at 18:08:44
> hello friends
> i am quitting the last of the 3mg invega and finding it extremely hard . my pdoc has put me on 4 times 0.5 klonipin to help me get threw the bad times i sure hope it will help
> good days cee
You wrote the above.
Now I see what can be seen and have the following concerns.
As Ron here has stated, if you take that benzodiazepine, which has a great potential for what some consider to be addiction or "discontinuation syndrome" if one wants to use that description, then the trade could transfer you to a similar situation or maybe worse.
Now I am asking if you could ask your doctor to contact me and I could offer him/her some educational material that could be unbeknownst to him/her that could have the potential IMO for him/her to retract giving you the benzodiazepine.